waking up with a headache

by julie
(Ky)

HI Wray,
I am 44 years old and have been on a little over 1tsp of Natpro for about 4 months now. It has saved my life, thanks for all you do.
I have been waking up with a headache pretty severe, not migrain though. Im not sure if its hormonal or allergies though. It's usually during my period. I do stop the cream when Im on my period and wondering if that could be it.
THanks again for caring
Julie

Comments for waking up with a headache

Click here to add your own comments

Aug 01, 2013
waking up with a headache
by: Wray

Hi Julie I'm delighted it's 'saved' your life, it definitely saved mine! And thanks for the kind words. It's definitely caused by stopping the progesterone, oestrogen is now rising. We do have a page on headaches and Migraines you could look through. Vitamin D is essential too, please have a test done. You are now in the beginning stages of Peri-menopause. Or in the middle, it depends on when you will go into Menopause. The average age of this is 51, and P-M can start 5 to 10 years before. I suggest you don't stop using the progesterone, no harm is done. I did this, even when I had regular cycles, as all my symptoms came back whenever I stopped. Let me know if it helps you. Take care Wray

Aug 01, 2013
thanks wray
by: juliee

Wray,
I am on 10,000iu's of vit d a day. That made a really big difference as well. Thanks again, now I only wish narpro came in an hugh bottle with a pump dispenser :)

Aug 02, 2013
thanks wray
by: Wray

Hi Juliee I'm delighted with this news, I wish everyone would heed my plea to take high doses of vitamin D, a most extraordinary nutrient. Ah yes a large pump dispenser, I could do with one too! We've thought of every conceivable container, and in the end the tube comes out the cheapest. We have thought about very large tubes too! But many carry it around with them, I do, so that one was thrown out too. We could have a variety of containers to suit all, but at 10,000 a time from the supplier we'd be drowning in them! Do let me know how you get on using th progesterone every day. Take care Wray

Oct 04, 2013
how much longer
by: julie

Wray,
Im still doing the 1 1/2 tsp am and 1 1/2 tsp pm. My breasts are killing me, weight is out of control and Im so tired. Is this the oestrogens still????????????? HOw long should this take to make progesterone dominant ? Months or weeks ? Im wondering if Im taking too much cream ? Is there any harm in too much ?

Oct 09, 2013
how much longer
by: Wray

Hi Julie Yes it is still oestrogen, we do have a page on Breast Tenderness. Have you had a vitamin D test done? It really is so important, it could be it's still low in spite of the 10,000iu you're taking. Are you also taking magnesium, the most important cofactor for vitamin D? A lack of magnesium will affect the efficacy of vitamin D, which in turn affects the efficacy of progesterone. The weight gain is caused by oestrogen. It causes water retention and it causes cells to proliferate, including fat cells, see here, here, here, here and here. Oestrogen is an excitatory, inflammatory hormone, increasing free radicals, see here. This leads to Inflammation. Please consider taking high dose antioxidants to bring down the inflammation. There's no harm in using high amounts of progesterone. For encouragement you might like to read these comments here, here,here, here and here. And this page here. Take care Wray

Oct 10, 2013
answers for Wray (and a few more questions )
by: Julie

I have not had Vit d test done. Is a simple blood test the best way to test for this or do I need to do saliva ?
Also I just started taking min tran by standard process, for some reason it always makes me feel better. How much magnesium should I be taking ?
And what do you recommend for "high dose antioxidant" ?
As an after thought, years ago when this all started to seem to go out of wack I had a hair analysis done and my hair calcium and magnesium levels were really really high, meaning my body was not using them instead they were being absorbed into my soft tissue. Hmmmm????
One last thing,what do you recommend I use until Natpro is available ? I buy 8 at a time but the last few times it was out of stock and I was down to two tubes which don't last very long for me at the dose Im on. I wish I could afford to order more at a time .

Oct 14, 2013
answers for Wray (and a few more questions )
by: Wray

Hi Julie It's a blood test for vitamin D. This page gives you info on testing. Please have one as soon as you can and then I can advise you on whether your level is high enough, or whether you should take more. The min tran is giving you a huge amount of calcium, 480mg, with very little magnesium, 76mg. Hair analysis is an excellent way of checking levels. If yours were very high it would cause your blood glucose to become very disturbed. It will cause depression too, see here. Plus excess calcium in ratio to magnesium will cause it to be deposited in the arteries, see here. It could be the iodine making you feel better, you did say you had breast tenderness, a lack of it also causes Breast Cysts. The antioxidants are all listed on the inflammation page I gave you. The Natpro should be in stock by Thursday, will your cream last? If not you could try ProgesterAll, there are no harmful ingredients, although it is half the strength. So you would need to use double the amount of cream. Do you have a friend you could share with, as we do have a discount on 20 tubes. Let me know how you get on. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...